default-icon

Gudcef plus side effects

I have been prescribed gudcef plus for typhoid. Does it have side effects of nervousness and anxiety because I feel weirdly nervous while trying to sleep. Or is it just because I am Ill?
views-icons 179 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Gudcef plus side effects

doctor profile image
Dr. Chethan R S
Bangalore | General Physician

INR 250 for 24 hrs

CHAT NOW
Answered
Hi, side effects of prescribed drug are Diarrhea (7.4%) Nausea (3.8%) Vaginal infection (3.1%) Vomiting (1.1-2.1%) Abdominal pain (1.6%) Rash (1.4%) Headache (1.1%) Nervousness & anxiety could be due to other issues.. consult physician...
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Nazish Khan
3 yrs. of exp | Ghaziabad | Homeopath
Answered
hi dear ...i couldn't be happend due to this med. may be u r ill just bcoz of dis ...u cnt get proper sleep ... take med wid warm milk ...u feel better
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO